Alert archive / Michigan / River Flood Warnings in 2015

River Flood Warning 5, NWS Grand Rapids, MI

June 14, 2015Clinton County, Michigan

NWS Grand Rapids, MI issued this river flood warning at Jun 14, 2015, 11:28 AM EDT for Clinton County, Michigan. It was in force for 51 hr.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 11:28 AM EDT (15:28 UTC)
Expired
Jun 16, 2015, 2:00 PM EDT
In force
51 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
Minor

County Clinton County, MI

The radar

The Grand Rapids radar (KGRR), 65 km from the middle of the area, began a volume at 15:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Looking Glass River near Eagle (EAGM4). The gauge peaked at 7.39 ft at Jun 14, 2015, 4:00 PM EDT.

actionminormoderate24681006/1406/1506/1606/17
Action stage
5 ft
Minor stage
7 ft
Moderate stage
9 ft
Major stage
11 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04114498, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WGUS43 KGRR 141528
FLWGRR


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1128 AM EDT SUN JUN 14 2015

...The National Weather Service in Grand Rapids has issued a flood 
warning for the following rivers in Southwest Lower Michigan...

  Looking Glass River Near Eagle affecting Clinton County

.Three inches of rain has fallen across much of southern Clinton 
County. The Looking Glass River between DeWitt and Eagle is rapidly 
rising toward flood stage. Minor flooding to homes along the river 
is expected. The following forecast is based on observed and 
forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Even 6 inches of fast-moving flood water can knock 
you off your feet... and a depth of 2 feet will float your car.  
Never try to walk... swim... or drive through such swift water.  If 
you come upon flood waters... stop... turn around and go another way.

This warning will be in effect until the river falls below its flood 
stage.  

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio for further information.

Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC037-151728-
/O.NEW.KGRR.FL.W.0005.150614T1528Z-150616T1800Z/
/EAGM4.1.ER.150614T1532Z.150615T0600Z.150616T1200Z.NO/
1128 AM EDT SUN JUN 14 2015

The National Weather Service in Grand Rapids has issued a 

* Flood Warning for 
  the Looking Glass River Near Eagle.
* until Tuesday afternoon.
* At 10:45 AM Sunday the stage was 6.8 feet.
* Flood stage is 7.0 feet.
* Minor Flooding is forecast.
* Forecast, rise above flood stage by late this morning and continue 
  to rise to near 8.0 feet by after midnight tonight. The river will 
  fall below flood stage by Tuesday morning.
* Impact, at 8.0 feet...Expect minor flooding of homes in Dewitt and 
  along the Looking Glass River between Dewitt and Eagle. River 
  levels flood warming hut, playground, pavilion, and ball field in 
  Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.9 feet 
  on Apr 19 2013.  

&&

LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
      4286 8474 4290 8489             

$$

CAS
2 follow-up statements
105 
WGUS83 KGRR 150137
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
937 PM EDT SUN JUN 14 2015

...The flood warning continues for the following rivers in Southwest 
Lower Michigan...

  Looking Glass River Near Eagle affecting Clinton County

.The river level is falling, but remains above minor flood stage.
Minor flooding of homes along the river between Dewitt and Eagle is
expected to continue tonight. The river will fall below flood stage
Monday morning. The following forecast is based on observed and
forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio for further information.


Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC037-151554-
/O.EXT.KGRR.FL.W.0005.000000T0000Z-150615T1554Z/
/EAGM4.1.ER.150614T1509Z.150614T1945Z.150615T0354Z.NO/
937 PM EDT SUN JUN 14 2015

The Flood Warning continues for
  the Looking Glass River Near Eagle.
* until Monday morning.
* at  8:45 PM Sunday the stage was 7.2 feet.
* Flood stage is 7.0 feet.
* Minor Flooding is occurring.
* Forecast, the river will continue to fall below flood stage by 
  early Monday morning.
* Impact, at 7.0 feet...Expect minor flooding of homes in Dewitt and 
  along the river between Dewitt and Eagle. Flooding occurs in 
  Riverside Park in Dewitt and Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.1 feet 
  on May 30 2011.  

&&

LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
      4286 8474 4290 8489             

$$

EBW
514 
WGUS83 KGRR 150412
FLSGRR


FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1212 AM EDT MON JUN 15 2015

 ...The Flood Warning has been cancelled and downgraded to a Flood 
Advisory for the following river in Southwest Lower Michigan...

  Looking Glass River Near Eagle affecting Clinton County

.The river level has fallen below minor flood stage, but remains
well out of its banks. Thunderstorms are expected to develop
Monday afternoon and evening. This storms will have the potential to
produce additional heavy rainfall. The following forecast is based on
observed and forecast 24 hour precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message...Motorists should not attempt to drive around 
barricades or drive cars through flooded areas.

Stay tuned to further developments by listening to your local 
radio... television... or NOAA Weather Radio for further information.


Additional weather and river information can be found on our homepage
at www.weather.gov/grr.  

&&

MIC037-150442-
/O.CAN.KGRR.FL.W.0005.000000T0000Z-150615T1554Z/
/EAGM4.1.ER.150614T1509Z.150614T1945Z.150615T0225Z.NO/
1212 AM EDT MON JUN 15 2015

The Flood Warning is cancelled for
  the Looking Glass River Near Eagle.
  and has been downgraded to a Flood Advisory.
* at 11:45 PM Sunday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 10:25 PM Sunday.
* Forecast, the river will continue to fall to 5.4 feet by tomorrow 
  morning.
* Impact, at 7.0 feet...Expect minor flooding of homes in Dewitt and 
  along the river between Dewitt and Eagle. Flooding occurs in 
  Riverside Park in Dewitt and Looking Glass Valley Park in Wacousta.
* Flood history, this crest compares to a previous crest of 7.1 feet 
  on May 30 2011.  

&&

LAT...LON 4283 8489 4279 8474 4281 8455 4287 8455
      4286 8474 4290 8489             

$$

EBW

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this river flood warning went out at Jun 14, 7:47 AM EDT, 3 hours 41 minutes earlier.

Area forecast discussion, Jun 14, 7:47 AM EDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
747 AM EDT SUN JUN 14 2015

LATEST UPDATE...
AVIATION

.SYNOPSIS...
ISSUED AT 328 AM EDT SUN JUN 14 2015

LOW PRESSURE WILL TRACK ACROSS LOWER MICHIGAN TODAY BRINGING
SHOWERS AND THUNDERSTORMS. SOME OF THE STORMS COULD HAVE HAIL AND
STRONG WINDS THIS AFTERNOON AND EVENING. THE LOW MOVES EAST ON
MONDAY WITH SOME LINGERING SHOWERS AND THUNDERSTORMS ACROSS
SOUTHERN LOWER MICHIGAN.

&&

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 328 AM EDT SUN JUN 14 2015

SHORTWAVE TROUGH AND SFC LOW MOVE THROUGH TODAY WITH WIDESPREAD
SHOWERS AND THUNDERSTORMS. SEVERE THREAT THIS AFTERNOON AND
EVENING WILL DEPEND ON AMOUNT OF SFC HEATING WHICH IS EXPECTED TO
BE LIMITED BY CLOUDS OVER THE CENTRAL AND NORTHERN ZONES. SO THE
BETTER CHANCE WILL BE ACROSS THE SOUTH WHERE CAPE OF 1500 TO 2000
CAN BE EXPECTED ALONG WITH AROUND 30 KNOTS OF 0 TO 6 KM SHEAR.
STORM MODE IS EXPECTED TO BE MULITCELL CLUSTERS WITH HAIL AND
WIND THREAT.

SFC FRONT THEN SLOWLY SINKS SOUTH ON SUNDAY NIGHT AND MONDAY WITH
WEAK SFC WAVE PERHAPS ENHANCING CONVECTION MONDAY AFTERNOON ACROSS
THE SOUTHERN FORECAST ZONES BEFORE THE FRONT SINKS SOUTH WITH
DRIER AND COOLER WEATHER FOR TUESDAY.

.LONG TERM...(TUESDAY NIGHT THROUGH SATURDAY)
ISSUED AT 328 AM EDT SUN JUN 14 2015

FAIR WEATHER IS ANTICIPATED TUESDAY NIGHT WITH A HIGH PRESSURE RIDGE
BRIEFLY STILL IN CONTROL OF THE WX PATTERN. HOWEVER A CHANCE OF
SHOWERS AND THUNDERSTORMS WILL RETURN TO THE FORECAST MID TO LATE
WEEK DUE TO CONTINUED SOUTHERLY FLOW OFF THE GULF OF MEXICO AND AS
SEVERAL LOW PRESSURE SYSTEMS AND UPPER LEVEL DISTURBANCES MOVE
THROUGH.

HOWEVER IT IS NOTED THAT THERE IS STILL SOME UNCERTAINTY AS TO THE
NORTHWARD EXTENT OF SHOWER AND STORM ACTIVITY FOR LATE WEEK. SOME
OF OUR LATEST MEDIUM RANGE GUIDANCE SUGGESTS THAT MOST OF THE
SHOWERS AND THUNDERSTORMS WOULD STAY FOCUSED A LITTLE FURTHER
SOUTH OF OUR AREA ACROSS IN/OH LATE IN THE WEEK.

WITH A ZONAL UPPER LEVEL PATTERN TEMPERATURES WILL AVERAGE FAIRLY
CLOSE TO NORMAL THROUGH THE LONG RANGE FCST PERIOD.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 747 AM EDT SUN JUN 14 2015

RAIN AND THUNDERSTORMS WILL BRING PATCHY IFR TODAY ALTHOUGH MVFR
AND VFR CONDITIONS SHOULD PREVAIL MOST OF THE DAY. SOME
THUNDERSTORMS COULD BRING HAIL AND HIGH WINDS THIS AFTERNOON BUT
COVERAGE WILL BE LIMITED.

IFR IS EXPECTED TONIGHT AS FOG FORMS. THERE COULD LIFR AS WELL IF
SKIES CLEAR AND WINDS REMAIN LIGHT.

&&

.MARINE...
ISSUED AT 328 AM EDT SUN JUN 14 2015

WINDS AND WAVES WILL BE RELATIVELY LIGHT THROUGH EARLY NEXT WEEK
EXCEPT FOR SOME GUSTY WINDS IN THUNDERSTORMS THIS AFTERNOON AND
EVENING. AREAS OF FOG CAN BE EXPECTED TODAY.

&&

.HYDROLOGY...
ISSUED AT 128 PM EDT SAT JUN 13 2015

SHOWERS AND THUNDERSTORMS ARE EXPECTED AT TIMES INTO MID WEEK
WITH AN INCH OR LESS OF PRECIPITATION. RIVER LEVELS ACROSS
CENTRAL LOWER MICHIGAN ARE MOVING UP... BUT EXPECTED TO REMAIN
BELOW BANKFULL. RIVERS WILL RUN HIGHER THAN NORMAL HEADING INTO
NEXT WEEK. THE SOUTH OF MICHIGAN HAS NOT RECEIVED AS MUCH RAIN
AND RIVER LEVELS REMAIN STEADY.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.
&&

SYNOPSIS...OSTUNO
SHORT TERM...OSTUNO
LONG TERM...LAURENS
AVIATION...OSTUNO
HYDROLOGY...63
MARINE...OSTUNO
Hazardous weather outlook, Jun 14, 4:35 AM EDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
435 AM EDT SUN JUN 14 2015

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-
150845-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
435 AM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE WEATHER ACROSS SOUTHERN LOWER
MICHIGAN. THE MAIN THREATS WILL BE HIGH WINDS AND HAIL. SOME
FLOODING IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A SLIGHT RISK OF SEVERE WEATHER ON MONDAY. THE MAIN
THREATS WILL BE HIGH WINDS AND HAIL. SOME FLOODING IS ALSO
POSSIBLE.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND AGAIN ON
MONDAY.

OSTUNO

In the hours before

Local storm report, Jun 14, 6:35 AM EDT, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
635 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     TSTM WND GST     1 WNW BATTLE CREEK      42.31N 85.25W
06/13/2015  M45 MPH          CALHOUN            MI   ASOS

            ASOS STATION W K KELLOGG AIRPORT /BTL/

&&

CAS
Local storm report, Jun 14, 7:40 AM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
740 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 SSE STONY LAKE        43.50N 86.47W
06/14/2015  M3.72 INCH       OCEANA             MI   COCORAHS

0700 AM     HEAVY RAIN       1 W HASTINGS            42.65N 85.30W
06/14/2015  M2.85 INCH       BARRY              MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HASTINGS /HASM4/

0700 AM     HEAVY RAIN       1 NNE HOPKINS           42.64N 85.76W
06/14/2015  M2.58 INCH       ALLEGAN            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION HOPKINS 1 N /HPKM4/

0700 AM     HEAVY RAIN       2 W WAYLAND             42.67N 85.68W
06/14/2015  M2.16 INCH       ALLEGAN            MI   COCORAHS

0700 AM     HEAVY RAIN       1 SSW WAVERLY           42.72N 84.63W
06/14/2015  M1.88 INCH       EATON              MI   COCORAHS

0600 AM     HEAVY RAIN       1 W DORR                42.73N 85.74W
06/14/2015  M1.33 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION DORR /MI-AN-8/

0700 AM     HEAVY RAIN       1 SE REED CITY          43.87N 85.50W
06/14/2015  M1.14 INCH       OSCEOLA            MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION REED CITY WWTP
            /RDCM4/

&&

CAS
Local storm report, Jun 14, 8:26 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
826 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 AM     HEAVY RAIN       2 N EDGEMONT PARK       42.78N 84.59W
06/14/2015  M2.80 INCH       CLINTON            MI   ASOS

            24 HOUR TOTAL. ASOS STATION CAPITAL CITY
            AIRPORT /LAN/

0700 AM     HEAVY RAIN       1 NNE SHELBYVILLE       42.61N 85.63W
06/14/2015  M2.34 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION 1 NE SHELBYVILLE /MI-AN-18/

0700 AM     HEAVY RAIN       1 NNW GRAND JUNCTION    42.42N 86.08W
06/14/2015  M1.89 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION 1 NNW GRAND JUNCTION
            /MI-VB-6/

0700 AM     HEAVY RAIN       DORR                    42.72N 85.71W
06/14/2015  M1.49 INCH       ALLEGAN            MI   COCORAHS

            COCORAHS STATION DORR 0.4 E /MI-AN-15/

0753 AM     HEAVY RAIN       1 WNW BATTLE CREEK      42.31N 85.25W
06/14/2015  M1.22 INCH       CALHOUN            MI   ASOS

            24 HOUR TOTAL. ASOS STATION W K KELLOGG
            AIRPORT /BTL/

&&

CAS
Local storm report, Jun 14, 8:52 AM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
852 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       BLOOMINGDALE            42.38N 85.97W
06/14/2015  M2.43 INCH       VAN BUREN          MI   CO-OP OBSERVER

            CO-OP OBSERVER STATION BLOOMINGDALE /BLMM4/

0800 AM     HEAVY RAIN       1 NNW DEWITT            42.85N 84.58W
06/14/2015  M2.42 INCH       CLINTON            MI   COCORAHS

            COCORAHS STATION 1 NW DEWITT /MI-CT-11/

0800 AM     HEAVY RAIN       2 SSW BATH              42.80N 84.46W
06/14/2015  M2.37 INCH       CLINTON            MI   COCORAHS

            COCORAHS STATION BATH TOWNSHIP 1.6 SW
            /MI-CT-10/

0730 AM     HEAVY RAIN       2 W EAST LANSING        42.74N 84.52W
06/14/2015  M1.98 INCH       INGHAM             MI   COCORAHS

            COCORAHS STATION LANSING 2.6 NE /MI-IH-6/

0800 AM     HEAVY RAIN       5 E PLAINWELL           42.45N 85.54W
06/14/2015  M1.60 INCH       BARRY              MI   COCORAHS

            COCORAHS STATION PLAINWELL 5.4 E /MI-BR-9/

0800 AM     HEAVY RAIN       2 S FREEPORT            42.74N 85.32W
06/14/2015  M1.48 INCH       BARRY              MI   COCORAHS

            COCORAHS STATION 1 S FREEPORT /MI-BR-12/

0800 AM     HEAVY RAIN       4 NNW DANSVILLE         42.61N 84.34W
06/14/2015  M1.12 INCH       INGHAM             MI   COCORAHS

            COCORAHS STATION 4 NNW DANSVILLE /MI-IH-34/

0700 AM     HEAVY RAIN       BATTLE CREEK            42.31N 85.23W
06/14/2015  M1.06 INCH       CALHOUN            MI   COCORAHS

            COCORAHS STATION BATTLE CREEK 0.5 N
            /MI-CN-13/

0600 AM     HEAVY RAIN       4 SSW HASTINGS          42.59N 85.32W
06/14/2015  M1.05 INCH       BARRY              MI   COCORAHS

            COCORAHS STATION HASTINGS 4.3 SSW /MI-BR-13/

0800 AM     HEAVY RAIN       4 W PORTAGE             42.21N 85.66W
06/14/2015  M1.03 INCH       KALAMAZOO          MI   COCORAHS

            COCORAHS STATION KALAMAZOO 6.0 SW /MI-KZ-1/

&&

CAS
Local storm report, Jun 14, 10:58 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1058 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLOOD            1 N HASTINGS            42.66N 85.29W
06/14/2015                   BARRY              MI   CO-OP OBSERVER

            FOUNDATION OF A HOME COLLAPSED ON NORTH SIDE
            OF HASTINGS

1000 AM     HEAVY RAIN       1 S HASTINGS            42.64N 85.29W
06/14/2015  M2.95 INCH       BARRY              MI   CO-OP OBSERVER

            24 HOUR TOTAL. MOST OF IT FELL IN A FEW
            HOURS EARLY MORNING.

0900 AM     HEAVY RAIN       1 W WAVERLY             42.74N 84.65W
06/14/2015  M1.92 INCH       EATON              MI   TRAINED SPOTTER

            SINCE 7 PM JUNE 13.

0956 AM     HEAVY RAIN       3 E SANDSTONE           42.26N 84.46W
06/14/2015  M1.29 INCH       JACKSON            MI   ASOS

            12 HOUR TOTAL. ASOS STATION JACKSON
            COUNTY-REYNOLDS FIELD AIRPORT /JXN/

&&

CAS
Local storm report, Jun 14, 11:04 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1104 AM EDT SUN JUN 14 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 NE BATH               42.84N 84.42W
06/14/2015  M3.40 INCH       CLINTON            MI   COCORAHS

            COCORAHS STATION LAINGSBURG 5.0 SW /MI-CT-1/

0900 AM     HEAVY RAIN       1 W DEWITT              42.83N 84.60W
06/14/2015  M2.93 INCH       CLINTON            MI   COCORAHS

            COCORAHS STATION DE WITT 1.2 W /MI-CT-3/

0800 AM     HEAVY RAIN       2 WSW WEBBERVILLE       42.66N 84.22W
06/14/2015  M1.57 INCH       INGHAM             MI   COCORAHS

            COCORAHS STATION WILLIAMSTON 4.0 ESE
            /MI-IH-32/

0800 AM     HEAVY RAIN       2 S DANSVILLE           42.53N 84.31W
06/14/2015  M1.32 INCH       INGHAM             MI   COCORAHS

            COCORAHS STATION DANSVILLE 1.6 S /MI-IH-27/

1035 AM     HEAVY RAIN       2 SSW PORTLAND          42.85N 84.92W
06/14/2015  M1.20 INCH       IONIA              MI   CO-OP OBSERVER

            24 HOUR TOTAL. CO-OP OBSERVER STATION 1 S
            PORTLAND /PRTM4/

&&

CAS

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:06 PM EDTSpecial Weather StatementGRRCalhoun, Jackson54 min
Jun 13, 9:04 PM EDTAreal Flood AdvisoryGRRCalhoun, Kalamazoo6 hr
Jun 13, 9:09 PM EDTSpecial Weather StatementGRRCalhoun96 min
Jun 13, 9:13 PM EDTSevere Thunderstorm WarningGRRCalhoun62 min
Jun 13, 10:26 PM EDTAreal Flood WarningGRRCalhoun6 hr
Jun 13, 10:50 PM EDTSpecial Weather StatementGRRMuskegon, Oceana55 min
Jun 13, 11:55 PM EDTAreal Flood AdvisoryGRRLake, Mason, Muskegon, Newaygo, Oceana12 hr
Jun 14, 9:59 AM EDTRiver Flood AdvisoryGRRIonia7 days
Jun 14, 9:59 AM EDTRiver Flood AdvisoryGRRIngham4 days
Jun 14, 9:59 AM EDTRiver Flood AdvisoryGRRClinton4 days
Jun 14, 9:59 AM EDTRiver Flood AdvisoryGRRBarry8 days
Jun 14, 2:28 PM EDTSpecial Weather StatementGRRJackson62 min
Jun 14, 4:06 PM EDTMarine Dense Fog AdvisoryGRR36 hr

Nearby

River Flood Warnings in Michigan, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.